Hey everyone, I’m a mom of a 7-year-old girl who has been taking Vyvanse for her ADHD. It has been a few weeks since she started the medication, and I’ve noticed that her appetite has significantly decreased. Before starting Vyvanse, she used to have a healthy appetite, but now she barely touches her food and seems disinterested in eating. I’m worried that she might not be getting enough nutrients and energy to keep her going throughout the day.
I’m wondering if anyone else has experienced this side effect with their child on Vyvanse. I’ve been doing some research and it seems like loss of appetite is a common side effect of the medication, but I want to hear from other parents who may have dealt with this. Should we talk to her doctor about this and consider alternative medications, or is there anything we can do to encourage her to eat more while on Vyvanse? Any tips or insights would be greatly appreciated!